MAUDE Adverse Event Report: CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534619T
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, there was a foreign body protruding from the head end of the 6f 100cm judkin's right (jr) 3.5 infiniti diagnostic catheter when the package was opened and the product was checked.The procedure was completed by changing to a new catheter.There were no reports of patient injury.This delayed the patient's diagnosis and treatment and did not cause any other damage to the patient.No damages were found on the device or device packaging prior to opening.The patient was admitted to the catheterization laboratory for coronary angiogram (cag) examination and was prepared to apply the contrast catheter to view the coronary arteries.After discovering the issue, the catheter was immediately replaced with a new one and applied after checking that there was no problem.The device was stored and prepped in accordance with the instructions for use (ifu).A contralateral approach was not used.The surgeon did not provide the vessel characteristics at the target site or the access site.The device was not pulled from the packaging by the hub, nor was it torqued or "steered" by the hub.No difficulties were encountered while attempting to insert, advance, or withdraw the device.The user was trained in the use of the device.The hospital reported this case as a serious injury adverse event to china nmpa directly.The device was not returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, there was a foreign body protruding from the head end of the 6f 100cm judkin's right (jr) 3.5 infiniti diagnostic catheter when the package was opened and the product was checked.The procedure was completed by changing to a new catheter.There were no reports of patient injury.This delayed the patient's diagnosis and treatment and did not cause any other damage to the patient.No damages were found on the device or device packaging prior to opening.The patient was admitted to the catheterization laboratory for coronary angiogram (cag) examination and was prepared to apply the contrast catheter to view the coronary arteries.After discovering the issue, the catheter was immediately replaced with a new one and applied after checking that there was no problem.The device was stored and prepped in accordance with the instructions for use (ifu).A contralateral approach was not used.The surgeon did not provide the vessel characteristics at the target site or the access site.The device was not pulled from the packaging by the hub, nor was it torqued or "steered" by the hub.No difficulties were encountered while attempting to insert, advance, or withdraw the device.The user was trained in the use of the device.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18291193 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿catheter (body/shaft) foreign material" could not be evaluated.The cause of the reported issue could not be determined.Unspecified handling and/or storage issues may have contributed to the reported issue.Users should inspect for any signs of damage prior to and during use.Any product with damage should not be used.Based on the information available for review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22067357
Report Number9616099-2025-00862
Device Sequence Number8703162
Product Code DQO
UDI-Device Identifier10705032014175
UDI-Public(01)10705032014175(17)270131(10)18291193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534619T
Device Lot Number18291193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale